# SDR AU971444

- Difficulty date: March 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 222K682
- Condition: Failed
- Location: Mlg
- Component: H31X97513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TYRES (2OFF) FAILED. LIMITED INFORMATION PROVIDED.
